background

Sunday, January 4, 2009

Say "no" to drugs!

Yay! My last dose of clomid was last night. I'm so glad to be done with it for this month. I was relieved that my symptoms were not the same as last month (I really was VERY mean, irritable, and emotional) but it came with other symptoms that were much worse.

The dizziness actually took me by surprise. I didn't really encounter that last month. I realize that it says "may cause dizziness" right on the prescription bottle, but I thought it was just a thing that might happen. I didn't think it effected me like that because I didn't notice it last month.

I was so dizzy every night after taking it, that I got sick to my tummy. Then, couldn't sleep. When I finally did fall asleep, I'd have night sweats. Hot flashes SUCK! Menopause should be a gas!

So, no more meds, no more sweats! No more awful dizz-i-ness!

3 comments:

T- said...

I'm so glad you made it though!

d e v a n said...

Yay! My second round wasn't as emotional as my first either. SOrry about the dizziness! I bet you're glad that's over. Fingers crossed this month!

Lisa said...

Hopefully this will be your last round ever!